Texas, 2017

Tornado and Hail in Texas, April 21, 2017

April 21, 2017 · NWS FWD · 51 events in 13 counties and zones

Severe thunderstorms developed in multiple waves along a surface dry line during the afternoon and evening hours on April 21st. Large hail was the primary severe weather which occurred, especially over portions of Collin County, where hail damaged several jurisdictions in and around McKinney.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.3 million
Crop damage
$50,000
Events
51

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Severe thunderstorms developed in multiple waves along a surface dry line during the afternoon and evening hours on April 21st. Large hail was the primary severe weather which occurred, especially over portions of Collin County, where hail damaged several jurisdictions in and around McKinney.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 20, 10:18 PM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Apr 20, 10:18 PM CST, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1118 PM CDT Thu Apr 20 2017

.AVIATION...
Convection has erupted and will continue to erupt across Oklahoma
overnight as a mid level shortwave moves into the Southern Plains.
Storms will be focused mainly in the vicinity of a stationary
front, which should remain draped across northwest Texas and
Oklahoma for the rest of the night. A couple of right-moving
supercells have the potential to cross the Red River in the next
few hours, but these storms should still remain north of TAF
locations during the overnight hours. As the shortwave moves
farther east on Friday, the front will surge south, bringing with
it a round of showers and storms in the DFW area likely in the
02-04 Z time frame Friday evening. Activity will attempt to
backbuild southwest towards the Waco area, which may lead to an
isolated storm or two near KACT after 22/06Z.

Ahead of the system, we should see another round of MVFR stratus
develop and spread quickly north across the area. MVFR conditions
first thing Friday morning will gradually improve throughout the
day, becoming VFR by mid Friday afternoon.

30

&&

.UPDATE...

At 9pm a surface frontal boundary was nearly stationary to the
northwest of Wichita Falls and draped across southern Oklahoma.
There were a few convective attempts to the south of the front
earlier this evening, but capping and insufficient forcing led to
their quick demise. Since then, as stronger forcing for ascent has
spread into the Southern Plains ahead of a shortwave trough, and
strengthening low level warm advection spreads north, there has
been a marked increase in elevated showers and thunderstorms
across Oklahoma, north of the frontal boundary. This activity
should continue for much of the nighttime hours, with most of the
activity remaining north of the Red River through Friday morning.
For the remainder of tonight, we have lowered PoPs across our
northwest counties and confined rain/storm chances to the
immediate Red River area after midnight. Lapse rates will steepen
through the nighttime hours as temperatures cool aloft with the
approaching trough. This will support a severe hail threat with
any storms. Other than some minor changes to PoPs for tonight, no
other changes needed to the current forecast.

Dunn

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT Thu Apr 20 2017/
At mid afternoon, a frontal boundary extended southeast of a line
from Rogers, Arkansas to Muskogee, Oklahoma to Frederick,
Oklahoma to Big Spring, Texas. Scattered showers and thunderstorms
so far today has been across eastern part of this front from
Central Oklahoma northeastward. How far south this boundary moves
is dependent on the convection that develops along the front. For
now, have indicated that this front will become stationary
southeast of a McAlester, Oklahoma to Wichita Falls line late this
evening before it then start to lift back to the north. A few
storms may reach areas north of a Cisco to Denton to Paris line
tonight. If these storms occur, they will have the potential to
become severe producing one inch hail and 60 mph wind gusts.

Low clouds will overspread much of the forecast area again
overnight tonight. Lows will be in the 60s. After morning low
clouds, skies will become partly sunny Friday and highs will once
again be well above normal with 80s expected area wide. There
will be low chances of showers and thunderstorms Friday morning
through mid afternoon mainly near the Red River. As a shortwave
moves out into the Plains Friday afternoon, the cold front move
southeast and thunderstorms chances will increase late Friday
afternoon along and north of the I-20 corridor. Some severe
thunderstorms will be possible with large hail and damaging winds
as well as heavy rain and cloud to ground lightning. The storms
are expected to develop into a squall line Friday night which will
then sweep across much of the forecast area. The threat for
damaging winds, locally heavy rain and cloud to ground lightning
will continue through the night. Thunderstorm chances will linger
southeast of a Killeen to Sulphur Springs line into early Saturday
morning but the severe threat should be ending around daybreak as
the cold front clears the region.

Skies will clear from northwest to southeast during the day
Saturday. It will be breezy and cool Saturday behind the front
with highs in the 60s to lower 70s. Wind speeds will decrease
to 5 to 10 mph toward sunset. With clear skies and these lighter
winds, temperatures will fall into the 40s area wide by daybreak
Sunday.

Upper level ridging will occur Sunday and Monday in the wake of
the departing upper level trough. The upper flow will become more
zonal by Tuesday as shortwaves move across the northern and
central Plains. This will result in dry weather through
this period with warming trend starting during the day Sunday.
Highs will be in the upper 60s to mid 70s Sunday, mid 70s to lower
80s Monday, and 80s to lower 90s Tuesday and Wednesday. Lows will
still be cool Sunday night with lows mostly in the 40s, but will
moderate Monday and Tuesday nights with mid 50s to lower 60s
Monday night and 60s area wide Tuesday night.

An upper level trough is expected to move out into northern and
central Plains on Thursday, this should drive a cold front
southward toward North Texas. Although the GFS, ECMWF and Canadian
differ on their solutions, shower and thunderstorm chances should
return on Thursday.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    69  82  55  67  47 /   5  20  60  10   0
Waco                67  82  56  67  45 /   5   5  40  10   0
Paris               64  80  53  64  44 /  10  20  70  10   0
Denton              66  82  52  67  45 /   5  30  60   5   0
McKinney            67  81  54  65  46 /   5  20  60  10   0
Dallas              69  83  56  68  49 /   5  20  60  10   0
Terrell             66  81  55  67  46 /   5   5  50  10   5
Corsicana           66  82  57  67  46 /   5   5  50  20   5
Temple              66  83  57  68  48 /   5   5  40  10   0
Mineral Wells       64  85  51  67  43 /   5  20  40   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

30/91
Hazardous weather outlook, Apr 20, 1:44 PM CST, 12 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
244 PM CDT Thu Apr 20 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
244 PM CDT Thu Apr 20 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

A chance of thunderstorms exists mainly north/northwest of a
Breckenridge to Decatur to Sherman line. An isolated storm may
briefly produce hail up to one inch and strong gusty winds

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Storm chances will once again increase late Friday afternoon into
Saturday as a cold front moves south from Oklahoma into North and
Central Texas. As storms initially develop, there will be a chance of
large hail and damaging winds. The storms are expected to grow
upscale and eventually form into a line which will move southeast
into North Texas. Once a line of storms develops, the main threats
will be damaging winds and heavy rain.

As the cold front continues to move southward, severe storms will
continue to be possible early Saturday morning, especially southeast
of a Sulphur Springs to Corsicana to Killeen line.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The radar

The Dallas/Ft Worth radar (KFWS), 125 km away, was scanning. The volume nearest the first event began at 07:45 UTC.

Open the radar archive at this moment

Event by event

48 hail, 2 thunderstorm wind, 1 tornado. Local standard time, as filed.

Hail, Montague

When
April 21, 1:45 AM CST to 1:47 AM CST
Where
Montague County, 1.94 mi N of Bowie Muni
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
33.628, -97.767

The Montague County emergency manager reported quarter sized hail at the intersection of Lone Star Road and Phillips Road.

Hail, Montague

When
April 21, 5:18 PM CST to 5:19 PM CST
Where
Montague County, 6.63 mi NNE of Belcherville
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
33.883, -97.772

Nocona Fire Department reported quarter sized hail approximately 8 miles north of Nocona on Farm to Market Road 1759.

Hail, Montague

When
April 21, 5:26 PM CST
Where
Montague County, 4.74 mi S of Rowland
Measured
1.25 in hail
Reported by
Fire Department/Rescue
Coordinates
33.862, -97.662

Nocona Fire Department reported half dollar sized hail near Lake Nocona.

Hail, Cooke

When
April 21, 5:49 PM CST
Where
Cooke County, 2.87 mi W of Marysville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.770, -97.380

Trained spotters reported quarter sized hail north of Muenster.

Hail, Cooke

When
April 21, 5:52 PM CST
Where
Cooke County, 7 mi N of Muenster
Measured
2 in hail
Crop damage
$45,000
Reported by
Emergency Manager
Coordinates
33.751, -97.380

The Cooke County emergency manager reported egg sized hail north of Muenster.

Hail, Cooke

When
April 21, 6:13 PM CST
Where
Cooke County, Gainesville
Measured
2.75 in hail
Property damage
$80,000
Reported by
Social Media
Coordinates
33.630, -97.150

A social media report indicated baseball sized hail in the city of Gainesville, TX.

Hail, Cooke

When
April 21, 6:18 PM CST
Where
Cooke County, 1.07 mi E of Gainesville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
33.631, -97.132

Tornado, Cooke

When
April 21, 6:22 PM CST to 6:24 PM CST
Where
Cooke County, 5.1 mi N of Valley View to 4.99 mi N of Valley View
Rating
EF0
Path length
0.29 mi
Path width
25 yd
Reported by
Trained Spotter
Coordinates
33.553, -97.183

Multiple spotters reported a rain wrapped tornado to the northwest of Valley View, and west of I-35. This tornado produced minimal damage over open farm and ranch land.

Hail, Cooke

When
April 21, 6:27 PM CST
Where
Cooke County, 1.31 mi S of Gainesville
Measured
2.75 in hail
Property damage
$80,000
Reported by
Broadcast Media
Coordinates
33.611, -97.151

Baseball sized hail was reported on I-35 on the south side of Gainesville.

Hail, Cooke

When
April 21, 6:27 PM CST
Where
Cooke County, 1.93 mi SSW of Hope
Measured
1.5 in hail
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.594, -97.092

Ping pong ball sized hail was reported to the southeast of Gainesville.

Hail, Cooke

When
April 21, 6:27 PM CST
Where
Cooke County, 2.04 mi SSE of Gainesville Muni Arp
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.621, -97.192

A trained spotter reported quarter sized hail approximately 3 miles southeast of Lindsay.

Hail, Cooke

When
April 21, 6:30 PM CST
Where
Cooke County, 1.06 mi E of Gainesville
Measured
1.5 in hail
Property damage
$40,000
Reported by
Public
Coordinates
33.632, -97.132

A report of half dollar hail was received.

Hail, Grayson

When
April 21, 6:45 PM CST
Where
Grayson County, 4.89 mi SW of Collinsville
Measured
2 in hail
Reported by
Emergency Manager
Coordinates
33.520, -96.980

Emergency management relayed a spotter report of hen-egg sized hail approximately 5 miles northwest of the city of Tioga, TX.

Hail, Grayson

When
April 21, 6:52 PM CST
Where
Grayson County, 2.88 mi W of Tioga
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
33.470, -96.970

Hail, Eastland

When
April 21, 6:53 PM CST
Where
Eastland County, Ranger
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
32.470, -98.680

An amateur radio operator reported quarter size hail in the city of Ranger.

Thunderstorm Wind, Grayson

When
April 21, 6:57 PM CST
Where
Grayson County, 3.83 mi SSW of Tioga
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.416, -96.938

The Grayson County emergency manager reported a wind gust estimated at 60 mph just south of Tioga.

Thunderstorm Wind, Denton

When
April 21, 7:13 PM CST
Where
Denton County, 2.77 mi N of Green Vly
Measured
52 kt (60 mph) measured gust
Property damage
$5,000
Crop damage
$5,000
Reported by
Amateur Radio
Coordinates
33.360, -97.095

An amateur radio operator reported a measured 60 mph wind gust on the south side of Lake Ray Roberts.

Hail, Collin

When
April 21, 7:29 PM CST
Where
Collin County, 4.45 mi WSW of Celina
Measured
1.5 in hail
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
33.295, -96.851

Storm spotter reported ping pong hail size approximately 4 miles WSW of Celina.

Hail, Collin

When
April 21, 7:35 PM CST
Where
Collin County, 3.05 mi S of Celina
Measured
2.5 in hail
Property damage
$120,000
Reported by
Public
Coordinates
33.276, -96.784

A social media user reported 2.50 inch hail near Prosper/Celina area.

Hail, Collin

When
April 21, 7:35 PM CST
Where
Collin County, 1.55 mi SE of Celina
Measured
2 in hail
Property damage
$10,000
Reported by
Public
Coordinates
33.304, -96.761

Social Media reported egg size hail SE of Celina.

Hail, Erath

When
April 21, 7:37 PM CST
Where
Erath County, 0.61 mi SW of Lingleville
Measured
1.75 in hail
Property damage
$40,000
Reported by
Fire Department/Rescue
Coordinates
32.244, -98.378

Fire Department reported golf ball size hail in Lingleville Fire Station.

Hail, Collin

When
April 21, 7:40 PM CST
Where
Collin County, 1.82 mi ENE of Prosper
Measured
2.75 in hail
Property damage
$60,000
Reported by
Amateur Radio
Coordinates
33.236, -96.790

An amateur radio operator reported baseball size hail just east of Prosper.

Hail, Collin

When
April 21, 7:41 PM CST
Where
Collin County, Celina
Measured
1.75 in hail
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
33.320, -96.780

An storm spotter reported golf ball size hail in Celina.

Hail, Collin

When
April 21, 7:43 PM CST
Where
Collin County, 1.7 mi E of Prosper
Measured
1.75 in hail
Property damage
$10,000
Reported by
Public
Coordinates
33.234, -96.791

Social media reported golf ball size near Prosper.

Hail, Collin

When
April 21, 7:47 PM CST
Where
Collin County, McKinney
Measured
1.75 in hail
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.200, -96.620

Emergency Manager reported golf ball size hail in Mckinney.

Hail, Fannin

When
April 21, 7:50 PM CST
Where
Fannin County, Telephone
Measured
1.5 in hail
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
33.780, -96.020

Storm spotter reported ping pong size hail near the city of Telephone, TX.

Hail, Collin

When
April 21, 7:52 PM CST
Where
Collin County, 2 mi W of McKinney
Measured
2.75 in hail
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
33.200, -96.655

An storm spotter reported baseball size hail 2 miles west of McKinney.

Hail, Collin

When
April 21, 7:56 PM CST
Where
Collin County, 0.9 mi SW of Fairview
Measured
1.25 in hail
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
33.160, -96.640

An storm spotter reported half dollar size hail near McKinney.

Hail, Erath

When
April 21, 7:57 PM CST
Where
Erath County, 4.02 mi SW of Stephenville
Measured
1 in hail
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
32.190, -98.250

Storm Spotter reported quarter size hail south of Stephenville, TX.

Hail, Parker

When
April 21, 8:00 PM CST
Where
Parker County, 0.9 mi NW of Aledo
Measured
1 in hail
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
32.710, -97.610

An storm spotter reported quarter size hail near Aledo.

Hail, Collin

When
April 21, 8:00 PM CST
Where
Collin County, 3 mi NNW of Allen
Measured
1 in hail
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
33.140, -96.700

Storm Spotter reported quarter size hail 3 miles NNW of Allen.

Hail, Collin

When
April 21, 8:03 PM CST
Where
Collin County, 1.27 mi SW of Fairview
Measured
2.5 in hail
Property damage
$200,000
Reported by
Trained Spotter
Coordinates
33.157, -96.646

Storm Spotter reported tennis ball size hail near highway 121 and US 75.

Hail, Cooke

When
April 21, 8:04 PM CST
Where
Cooke County, 4 mi SSW of Gainesville
Measured
1 in hail
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
33.577, -97.177

Storm spotter reported quarter size hail 4 miles south/southwest of Gainesville.

Hail, Erath

When
April 21, 8:34 PM CST
Where
Erath County, Dublin
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
32.080, -98.330

Hail, Lamar

When
April 21, 8:42 PM CST
Where
Lamar County, 2.18 mi ENE of Emberson
Measured
1.75 in hail
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
33.758, -95.613

An amateur radio reported golf ball size hail north/northwest of Lamar, in CR 32500 and FM 1499.

Hail, Lamar

When
April 21, 8:44 PM CST
Where
Lamar County, 2.51 mi N of Parks
Measured
1.75 in hail
Property damage
$60,000
Reported by
Amateur Radio
Coordinates
33.686, -95.554

An amateur radio reported golf ball size hail near Paris, TX.

Hail, Hunt

When
April 21, 8:44 PM CST
Where
Hunt County, 0.53 mi SW of Caddo Mills
Measured
1.75 in hail
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
33.065, -96.227

An amateur radio reported golf ball size hail in Caddo Mills, TX.

Hail, Denton

When
April 21, 9:00 PM CST
Where
Denton County, 2.42 mi S of Krum
Measured
1 in hail
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
33.235, -97.249

An amateur radio reported quarter size hail west of Denton, near the intersection of US 156 and 380.

Hail, Denton

When
April 21, 9:06 PM CST
Where
Denton County, 3.07 mi WNW of Argyle
Measured
1 in hail
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
33.132, -97.231

An amateur radio reported quarter size hail near Robson Ranch, 2 miles north of Corral City.

Hail, Denton

When
April 21, 9:06 PM CST
Where
Denton County, 1.4 mi SW of Mayhill
Measured
1.25 in hail
Property damage
$1,000
Reported by
Public
Coordinates
33.184, -97.164

Public report: half dollar size hail approximately 3 miles south/southwest of Denton.

Hail, Rockwall

When
April 21, 9:11 PM CST
Where
Rockwall County, Royse City
Measured
1 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
32.980, -96.330

Storm spotter reported quarter size hail in Royse City.

Hail, Denton

When
April 21, 9:20 PM CST
Where
Denton County, 2.19 mi SSW of Lake Dallas
Measured
1.25 in hail
Property damage
$2,000
Reported by
Public
Coordinates
33.092, -97.047

Social media (via Twitter) reported half dollar size hail near Highland Village.

Hail, Rockwall

When
April 21, 9:22 PM CST
Where
Rockwall County, 0.36 mi SSW of Royse City
Measured
1.25 in hail
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
32.975, -96.332

Storm spotter reported half dollar size hail in Royse City.

Hail, Denton

When
April 21, 9:47 PM CST
Where
Denton County, 0.44 mi NNW of Hebron
Measured
1.75 in hail
Property damage
$3,000
Reported by
Public
Coordinates
33.035, -96.884

Public reported golf ball size hail in Hebron, TX, in the intersection of King Arthur Blvd and N Josey Ln.

Hail, Collin

When
April 21, 9:54 PM CST
Where
Collin County, 2.22 mi SW of Shepton
Measured
1.25 in hail
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
33.010, -96.830

Media reported half dollar size hail near the Dallas Tollway and P. George Bush Turnpike approximate 7 miles west of Plano.

Hail, Dallas

When
April 21, 10:00 PM CST
Where
Dallas County, 3.53 mi NE of (Ads)addison Arpt Da
Measured
1.75 in hail
Property damage
$80,000
Reported by
Trained Spotter
Coordinates
33.012, -96.796

Trained Spotter reported golf ball size hail near P. George Bush Turnpike and Preston Road.

Hail, Collin

When
April 21, 10:00 PM CST
Where
Collin County, 2.72 mi NE of (Ads)addison Arpt Da
Measured
1.5 in hail
Property damage
$100,000
Reported by
Trained Spotter
Coordinates
32.998, -96.797

Trained Spotter reported ping pong size hail six miles southwest of Plano, near Preston Rd and Frankford Rd.

Hail, Dallas

When
April 21, 10:04 PM CST
Where
Dallas County, 2 mi NNW of Richardson
Measured
2 in hail
Property damage
$200,000
Reported by
Trained Spotter
Coordinates
32.977, -96.733

Trained spotter reported egg size hail 2 miles NNW of Richardson.

Hail, Collin

When
April 21, 10:06 PM CST
Where
Collin County, Plano
Measured
1.75 in hail
Property damage
$120,000
Reported by
Emergency Manager
Coordinates
33.020, -96.720

Emergency Manager reported golf ball size hail in central Plano.

Hail, Dallas

When
April 21, 10:14 PM CST
Where
Dallas County, Richardson
Measured
1 in hail
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
32.950, -96.720

Amateur Radio reported quarter size hail near Richardson.

Hail, Dallas

When
April 21, 10:28 PM CST
Where
Dallas County, Richardson
Measured
2 in hail
Property damage
$2,000
Reported by
Social Media
Coordinates
32.950, -96.720

Social Media reported up to egg size hail in Richardson.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2017Every state in 2017This day in weather historyThe tornado archive for Texas, 2017Warnings in Texas, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 692893, 692894, 692895, 692896, 692898, 693804, 692912, 681978, 692913, 692914, 692915, 692916, 693805, 693437, 693850, 692904, 692905, 693851, 693852, 693873, 693853, 693854, 693856, 693861, 693868, 693893, 693874, 693876, 693898, 693866, 693907, 693908, 693910, 693436, 693919, 693920, 693921, 693922, 693923, 693924, and more.